# SDR UPS08553012

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, BRACKET IS CRACKED IN THE NR 2 ENG PYLON HYD BAY, OB SIDE AT FWD LWR CORNER OF PANEL 445AR CUTOUT, NAS STA 208.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02-0G.
